# SDR ASOA2013050803480

- Difficulty date: April 9, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N829AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7232
- Aircraft time: 35,752 hours, 31,614 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 718
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FS 718, FRAME PREVIOUS REPAIR SHOWS VISUAL SIGNS OF A CRACK BETWEEN STRINGERS 10R AND 12R.   REMOVED SECTION OF FRAME STATION 718 BETWEEN STR 5R AND 21R IAW SRM 51-42-06 AND 51-41-02.  RECEIVED NEW FRAME SECTION PO 600-36030-24, REQ'S LOCATING AND DRILLING.  LOCATED & DRILLED NEW FRAME SECTION PN 600-36030-24 IAW SRM 51-40-11.  INSTALLED NEW SECTION OF FRAME IAW SRM 51-42-06.
